Alert archive / Florida / Special Marine Warnings in 2012
Special Marine Warning 5, NWS Melbourne, FL
NWS Melbourne, FL issued this special marine warning at Mar 4, 2012, 5:26 AM EST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2012, 5:26 AM EST (10:26 UTC)
- Expired
- Mar 4, 2012, 7:30 AM EST
- In force
- 2 hr
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special marine warning went out at Mar 4, 4:34 AM EST, 52 minutes earlier.
Area forecast discussion, Mar 4, 4:34 AM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
434 AM EST SUN MAR 4 2012
.DISCUSSION...
...WINDY CONDITIONS AS STRONG COLD FRONT PUSHES THROUGH TODAY...
...VERY HAZARDOUS BOATING CONDITIONS TODAY AND TONIGHT...
CURRENT...LATEST MSAS SURFACE ANALYSIS ALONG WITH SURFACE AND BUOY
OBSERVATIONS PLACED THE COLD FRONT IN THE BIG BEND/NORTHEAST GULF
AREAS. RADAR MOSIAC LOOP WAS SHOWING LINES OF SOUTHWEST TO NORTHEAST
ORIENTED SHOWERS MOVING QUICKLY TO THE NORTHEAST ACROSS THE AREA
FROM KISSIMMEE SOUTH TO LAKE OKEECHOBEE AND A 50 TO 60 KNOT 850MB
HELPING TO SUPPORT A SQUALL AHEAD OF THE MAIN RAIN SHIELD IN THE
NORTHEAST GULF OF MEXICO. AWIPS DISTANCE SPEED TOOL ESTIMATED
FORWARD SPEED OF THE SQUALL LINE 45 TO 50 MPH. LDAR WAS DETECTING
SOME LIGHTNING WITH THE STRONGER CELLS LOCATED TO THE SOUTHWEST OF
CEDAR KEY IN THE EASTERN GULF. PEAK WINDS AT THE NORTHEAST GULF
BUOYS HAVE BEEN IN THE 35 TO 40 KNOTS RANGE. NORTH FLORIDA SURFACE
OBSERVATIONS SHOWED WIND GUSTS TO 40 KNOTS AS THE FRONT MOVED
THROUGH THEIR LOCATIONS. FORECAST SOUNDINGS WERE SHOWING LITTLE
VEERING OF THE WINDS IN THE LOWER LEVELS SO STRAIGHT LINE WINDS
RESULTING IN STRONG WIND GUSTS AND BRIEF HEAVY RAIN WILL BE THE MAIN
WEATHER THREATS AS THE FRONT RACES ACROSS CENTRAL FLORIDA AT 30 TO
40 MPH. WITH THAT FAST A FORWARD MOVEMENT THE FRONT SHOULD BE
ENTERING LAKE COUNTY WITHIN THE HOUR AND QUICKLY MOVE ACROSS EAST
CENTRAL FLORIDA AND EXIT MARTIN COUNTY EARLY AFTERNOON. GAINESVILLE
AIRPORT RECORDED 45 MPH GUST AS THE LINE MOVED THEIR AREA JUST AFTER
3AM THIS MORNING.
TODAY...AFTER COORDINATION WITH SURROUNDING OFFICES AND REVIEWING THE
LATEST RUC40 500MB VORTICITY PROG SHOWING NOT A VERY STRONG...12
UNIT VORTICITY MAX ASSOCIATED WITH THE LARGE AREA OF RAIN IN THE
NORTHEAST GULF AND THE 250MB JET CORE/MAX OF 150 KNOTS PLUS WAS
WELL NORTH OF CENTRAL FLORIDA...OPTED TO REMOVE THUNDER BUT WILL
KEEP THE GUSTY WINDS TO 50 MPH WITH CONVECTIVE BAND. A 50 TO 60 KNOT
850MB JET IN THE EASTERN GULF WAS SUPPORTING THE SQUALL LINE JUST
AHEAD OF THE MAIN RAIN SHIELD AS IT MOVES EAST AT 30 TO 40 MPH.
THE RIGHT REAR FLANK OF THE JET IS FORECAST TO MOVE OVERTOP
CENTRAL FLORIDA THIS AFTERNOON BUT WITH THE SURFACE FRONT ALREADY
WELL SOUTH AND THE MID LEVEL FEATURES WELL NORTH TO THE JET
CORE...AND WEST TO NORTHWEST WINDS ADVECTING IN A MUCH DRIER AIR
MASS DURING THE SAME TIME...PRECIP SHOULD BE OVER BY EARLY
AFTERNOON. STRONG WEST TO NORTHWEST POST FRONT WINDS WILL WARRANT
A WIND ADVISORY FOR SUSTAINED WINDS OF 25 MPH OR HIGHER STARTING
IN LAKE COUNTY MID MORNING AND SPREADING DOWN THE PENINSULA DURING
THE DAY. LOCATIONS NORTH OF INTERSTATE 4 WILL MOSTLY LIKE
EXPERIENCE THEIR HIGH TEMPS IN THE LOWER 70S FOR TODAY THIS
MORNING JUST BEFORE FRONTAL PASSAGE...WITH POST FRONTAL FALLING
TEMPS.
TONIGHT...THE STRONG WINDS DIMINISH THIS EVENING BUT A COLDER AND
DRIER AIR WILL MOVE INTO CENTRAL FLORIDA. LOWS ARE EXPECTED TO RANGE
FROM THE UPPER 30S IN WESTERN INLAND VOLUSIA AND NORTHEAST LAKE
COUNTIES AND SOUTHWEST OSCEOLA AND WESTERN OKEECHOBEE COUNTIES.
NORTHWEST WINDS AT 5 TO 10 MPH WILL MAKE IT FEEL EVEN CHILLIER.
MONDAY-MONDAY NIGHT...HIGH PRESSURE BUILDING IN AT THE SURFACE ACROSS THE
SOUTHEASTERN UNITED STATES ALONG WITH UPPER LEVEL ANTICYCLONIC FLOW
WILL ALLOW FOR CLEAR SKIES AND NORTH TO NORTHWEST WINDS OF 10-15 MPH
ACROSS EAST CENTRAL FLORIDA. DAYTIME HIGH TEMPERATURES WILL RUN A
FEW DEGREES BELOW NORMAL (LOW 70S) AS A COOL CONTINENTAL AIRMASS
REMAINS LOCKED IN ACROSS THE AREA. WINDS WILL BEGIN TO VEER
NORTH/NORTHEAST MONDAY NIGHT IN RESPONSE TO THE HIGH PRESSURE RIDGE
NUDGING EASTWARD INTO THE WESTERN ATLANTIC. OVERNIGHT LOWS WILL
STILL BE A FEW DEGREES BELOW NORMAL (MID-UPPER 40S NORTH AND LOW-MID
50S SOUTH) AS AIRMASS MODIFICATION WILL LAG BEHIND THE WIND SHIFT.
TUESDAY-THURSDAY...HIGH PRESSURE RIDGE WILL CONTINUE PUSHING EAST
OVER THE WESTERN ATLANTIC AND CAUSE WINDS TO VEER EASTERLY THROUGH
ABOUT H70. THIS ONSHORE FLOW WILL KEEP MAXIMUM TEMPERATURES IN THE
UPPER 60S TO LOW 70S TUESDAY BEFORE A GENERAL MODERATING TREND
BEGINS TUESDAY NIGHT. LOWS WILL ONLY DROP INTO THE MID-UPPER 50S
NORTH AND LOW-MID 60S SOUTH THROUGH THE REMAINDER OF THE PERIOD.
HIGH TEMPERATURES WILL ALSO BEGIN A REBOUND INTO THE MID 70S ON
WEDNESDAY AND UPPER 70S TO NEAR 80 ON THURSDAY.
LOW TO MID LEVEL EASTERLY FLOW...OWING TO THE ATLANTIC RIDGE AXIS
REMAINING NORTH...AND A DEVELOPING LOW PRESSURE SYSTEM ACROSS THE
LOWER PLAINS AND MISSISSIPPI VALLEY WILL COMBINE TO ALLOW FOR
MOISTURE RETURN OUT OF THE SOUTH THROUGH THE PERIOD. DID NOT INCLUDE
MENTIONABLE RAIN CHANCES AT THIS TIME DUE TO QUESTIONABLE DEEP LAYER
MOISTURE AND SUBSIDENCE INVERSION THAT WILL BE IN PLACE PROVIDING
FOR LARGE SCALE DESCENT.
FRIDAY-SUNDAY...AFOREMENTIONED LOW PRESSURE SYSTEM BEGINS TO MOVE
NORTHEAST ACROSS THE NORTHERN GULF OF MEXICO. LONG RANGE MODELS HAVE
JUST RECENTLY COME INTO MUCH BETTER AGREEMENT ON CUTOFF H50 LOW
DEVELOPING ACROSS THE SOUTHERN UNITED STATES. ECMWF DID NOT
PREVIOUSLY SHOW THIS FEATURE...BUT HAS CONGEALED CLOSER WITH GFS
SOLUTION AS OF THE 00Z RUN. STILL LARGE UNCERTAINTY IN THE EAST-WEST
PLACEMENT OF THIS DISTURBANCE...BUT EITHER RESULT WILL KEEP EAST
CENTRAL FLORIDA IN AN EASTERLY FLOW REGIME AS HIGH PRESSURE REMAINS
IN PLACE TO THE NORTHEAST. THE PROXIMITY AND SPEED OF THIS LOW WILL
DETERMINE THE AMOUNT AND LONGEVITY OF MOISTURE AVAILABLE FOR
SHOWERS...SO HAVE LEFT RAIN CHANCES JUST BELOW SLIGHT CHANCE MENTION
UNTIL CONFIDENCE INCREASES IN REGARDS TO PLACEMENT OF LOW.
TEMPERATURES WILL REMAIN ABOVE NORMAL WITH HIGHS IN THE UPPER 70S TO
LOW 80S AND LOWS IN THE UPPER 50S TO LOW 60S NORTH AND LOW TO MID
60S SOUTH.
&&
.AVIATION...
INCREASING SOUTHWEST SURFACE WINDS AS THE COLD FRONT APPROACHES.
ADDED LOW LEVEL WIND SHEAR UNTIL THE FRONT CLEARS EACH AIRPORT. AWIPS
TIME DISTANCE TOOL INDICATING THAT THE STORMS AND SHOWERS TO BE
ENTERING LAKE COUNTY BY 5 AM WITH IFR/LIFR CONDITIONS WORKING
THEIR WAY DOWN/SOUTH EAST CENTRAL FLORIDA DURING THE MORNING AND
AFTERNOON. POST FRONTAL WINDS ARE EXPECTED TO REMAIN STRONG AND
GUSTY THROUGH THE DAY THEN DIMINISH THIS EVENING.
&&
.MARINE...
HAVE ISSUED A SMALL CRAFT ADVISORY FOR STRONG SOUTHWEST WINDS OF 20
TO 30 KNOTS AHEAD AND BEHIND THE FRONT. A GALE WARNING FOR
FREQUENT GUSTS TO GALE FORCE HAS ALSO BEEN ISSUED FOR THE OFFSHORE WATERS.
MONDAY...IMPROVING MARINE CONDITIONS WILL TAKE PLACE AS HIGH
PRESSURE BUILDS IN BEHIND THE DEPARTING FRONTAL BOUNDARY. NORTH TO
NORTHWEST WINDS OF 10-15 KNOTS WILL ALLOW SEAS TO SUBSIDE 2-3 FEET
NEARSHORE AND 3-5 FEET OFFSHORE WITH DOMINANT PERIODS OF ABOUT 6-8
SECONDS.
TUESDAY-THURSDAY...CONDITIONS WILL ONCE AGAIN DETERIORATE FOR BOATERS
ON TUESDAY AS HIGH PRESSURE MOVES INTO THE WESTERN ATLANTIC AND
ALLOWS FOR A TIGHTENING PRESSURE GRADIENT TO TAKE PLACE AS AN AREA
OF LOW PRESSURE DEVELOPS ACROSS THE SOUTHERN UNITED STATES. EAST
WINDS OF 20-25 KNOTS WILL LEAD TO WAVE HEIGHTS INCREASING TO 6-8
FEET NEARSHORE AND 9-11 FEET OFFSHORE WITH LONG PERIOD EASTERLY
SWELLS DEVELOPING.
&&
.FIRE WEATHER...
SUNDAY...IT WILL BE VERY WINDY WITH RH VALUES BELOW 35 PERCENT IN
THE AFTERNOON SO THE CURRENT FIRE WEATHER WATCH HAS BEEN UPGRADED TO
A RED FLAG WARNING FOR OSCEOLA AND BREVARD COUNTIES NORTH...WITH A
FIRE DANGER STATEMENT FOR OKEECHOBEE...INDIAN RIVER...SAINT LUCIE
AND MARTIN COUNTIES WHERE RH VALUES WILL NOT GO BELOW 35 PERCENT
BUT WINDS WILL BE NEAR 25 MPH WITH HIGHER GUSTS.
MONDAY...A DRY AIRMASS WILL BE IN PLACE ACROSS EAST CENTRAL
FLORIDA...LEADING TO SEVERAL HOURS OF BELOW 35 PERCENT RELATIVE
HUMIDITY VALUES MONDAY AFTERNOON. WINDS WILL BE OUT OF THE
NORTH/NORTHWEST NEAR 10 MPH.
TUESDAY-SUNDAY...MOISTURE WILL INCREASE AS ONSHORE FLOW TAKES OVER
THROUGH THE PERIOD. RELATIVE HUMIDITY VALUES NOT EXPECTED TO DROP
BELOW CRITICAL THRESHOLDS THROUGH NEXT WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 64 46 72 47 / 60 10 0 0
MCO 65 44 72 49 / 60 10 0 0
MLB 67 48 72 53 / 50 10 0 0
VRB 69 47 71 55 / 50 10 0 0
LEE 64 41 72 46 / 60 10 0 0
SFB 65 43 72 49 / 60 10 0 0
ORL 65 44 72 51 / 60 10 0 0
FPR 70 48 71 55 / 50 10 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN- NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA- SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-
NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
SOUTHERN LAKE.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN- NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA- SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM.
GALE WARNING UNTIL 7 PM EST THIS EVENING FOR WATERS FROM FLAGLER
BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM
OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WIMMER
LONG TERM....GUSEMAN
RADAR/STATEMENTS...SPRATTHazardous weather outlook, Mar 3, 6:20 PM EST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 620 PM EST SAT MAR 3 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-041130- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 620 PM EST SAT MAR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... A STRONG COLD FRONT WILL SWEEP INTO CENTRAL FLORIDA OVERNIGHT AND BRING A CHANCE FOR THUNDERSTORMS TO THE AREA. THE STORMS ARE EXPECTED TO PUSH INTO AREAS NORTH OF I-4 AFTER MIDNIGHT AND SPREAD SOUTHEAST INTO INDIAN RIVER AND SOUTH OSCEOLA COUNTIES DURING THE PREDAWN HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH AND DEADLY CLOUD-TO-GROUND LIGHTNING STRIKES. .MARINE THUNDERSTORM GUST IMPACT... THUNDERSTORMS THAT DEVELOP AHEAD OF THE COLD FRONT WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 35 TO 40 KNOTS. AS THE FAST MOVING STORMS MOVE OFFSHORE THEY WILL HAVE THE POTENTIAL OF PRODUCING STRONG WIND GUSTS IN EXCESS OF 40 KNOTS AS WELL AS DEADLY CLOUD- TO-WATER LIGHTNING AND VERY ROUGH SEAS. THE STORMS INITIALLY WILL MOVE OFFSHORE BETWEEN FLAGLER BEACH AND PORT CANAVERAL AFTER MIDNIGHT BEFORE SPREADING SOUTH DOWN TO VERO BEACH IN THE PREDAWN HOURS. .WIND AND SEA IMPACT... SOUTH TO SOUTHWEST WINDS BETWEEN 20 AND 25 KNOTS WILL PREVAIL AHEAD OF THE COLD FRONT OVERNIGHT WITH FREQUENT GUSTS TO GALE FORCE. WINDS WILL SHIFT TO THE WEST AND NORTHWEST NORTH OF CAPE CANAVERAL AROUND SUNRISE AS THE FRONT SWEEPS INTO CENTRAL FLORIDA. THE STRONG OFFSHORE COMPONENT WILL GENERATE VERY ROUGH SHORT PERIOD SEAS BETWEEN 4 AND 6 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE...DOMINANT PERIODS GENERALLY 6 SECONDS OR LESS. SMALL CRAFT ADVISORIES WILL BE IN EFFECT FOR THE NEAR SHORE WATERS AND GALE WARNINGS IN EFFECT FOR THE OFFSHORE WATERS THROUGH SUNDAY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG NORTHWEST WINDS WILL PUSH COLD FRONT CLEAR EAST CENTRAL FLORIDA SUNDAY AFTERNOON. SEA WILL BUILD TO 5 TO 7 FEET NEAR SHORE AND UP TO 10 FEET IN THE GULF STREAM SUNDAY INTO SUNDAY NIGHT. WINDS WILL DIMINISH ON MONDAY BUT WILL SHIFT TO THE EAST AND NORTHEAST AND RESTRENGTHEN ON TUESDAY...PRODUCING HAZARDOUS BOATING CONDITIONS...ROUGH SURF AND INCREASED RISK OF RIP CURRENTS FOR MUCH OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW
In the hours before
Special weather statement, Mar 4, 4:20 AM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 AM EST SUN MAR 4 2012
FLZ041-044-141-144-041045-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-SOUTHERN LAKE COUNTY-
420 AM EST SUN MAR 4 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH OVER LAKE COUNTY AND VOLUSIA COUNTY...
* UNTIL 545 AM EST.
AT 418 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF HEAVY SHOWERS AND ISOLATED STORMS CAPABLE OF PRODUCING
STRONG WIND GUSTS STRETCHING FROM CENTRAL MARION COUNTY TO WESTERN
CITRUS COUNTY...MOVING NORTHEAST AT 35 MPH.
THIS LINE OF SHOWERS AND STORMS WITH STRONG WINDS IS EXPECTED TO
AFFECT LAKE AND VOLUSIA COUNTIES BETWEEN 500 AM AND 700 AM.
THE PRIMARY THREAT GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE
UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER
OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
OCCASIONAL CLOUD TO GROUND LIGHTNIGN WILL ALSO OCCUR. SEEK SHELTER
INDOORS UNTIL THESE STORMS PASS.
LAT...LON 2896 8196 2897 8166 2928 8165 2932 8168
2940 8142 2927 8141 2927 8116 2941 8116
2943 8110 2920 8101 2879 8145 2879 8165
2858 8166 2834 8192 2836 8197
TIME...MOT...LOC 0914Z 245DEG 31KT 2946 8176 2870 8247
SPRATTThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 2:40 AM EST | Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 14 hr |
| Mar 4, 2:59 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Mar 4, 2:59 AM EST | Red Flag Warning | MLB | Lake, Orange, Osceola, Seminole, Volusia | 16 hr |
| Mar 4, 4:20 AM EST | Special Weather Statement | MLB | Lake | 85 min |
| Mar 4, 5:36 AM EST | Special Weather Statement | MLB | Lake, Seminole, Volusia | 54 min |
| Mar 4, 5:37 AM EST | Special Marine Warning | MLB | 83 min | |
| Mar 4, 5:39 AM EST | Severe Thunderstorm Warning | MLB | Volusia | 18 min |
| Mar 4, 5:59 AM EST | Severe Thunderstorm Warning | MLB | Volusia | 31 min |
| Mar 4, 6:19 AM EST | Special Weather Statement | MLB | Brevard, Indian River, Orange, Osceola, Seminole | 86 min |
| Mar 4, 7:00 AM EST | Special Marine Warning | MLB | 2 hr | |
| Mar 4, 7:44 AM EST | Special Weather Statement | MLB | Indian River, Okeechobee | 46 min |
| Mar 4, 7:57 AM EST | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 46 min |
| Mar 4, 8:27 AM EST | Special Weather Statement | MLB | Martin, Saint Lucie | 93 min |
| Mar 4, 8:58 AM EST | Special Marine Warning | MLB | 107 min |
Nearby
Special Marine Warnings in Florida, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.